# SDR SWIA200819958

- Difficulty date: June 16, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 35,735 hours, 46,965 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Lavatory Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR COMING FROM LAV.  FLIGHT 3630.  VERIFIED WIRING CONNECTIONS TO LAV LIGHT IAW EMB WDM 33-80-00 AND RESECURED CONNECTORS.  OPS CHECK GOOD.
